Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Miscarriage. Cyst on right ovary. On micronor bcp and ultrasound. Bleeding with odour and clots. Possible reasons?

i am 43 yrs old. I recently had a miscarriage in Dec. 2012(not knowing i was pregnant). i was 7 and half weeks pregnant when i had the miscarriage. At that time, I found out I had a cyst on my right ovary. Since then, i have been on micronor bcp. My 1st m-cycle was normal. I went for a follow up and had a yearly pap. they said everything was fine and normal. I went for another ultrasound to check cyst. Now i have one on the right and left. the right cyst a little bigger, but both pretty small. in the meantime, i have had 2 mentral cycles which have started in the middle of my back of pills and lasted until i started a new pack. i take those pills everyday bwtween 8pm and 9pm. my m-cycle has been very heavy with lots of large dark clots and the odor of blood was bad. i have an appointment April 10th to follow up> i was wondering if you could give me your input as to why my m-cycles are lasting 2 weeks with dark odor blood with quarter size clots. it's kind of scaring me and of course it's bothersome to be out of the normal i know i AM getting older.....ughhh, :-) I think i forgot to first cycle was normal. The 2nd and 3rd is that of what i described. Thank you! I am sorry! i cant proceed. i guess i should have known there would be a fee. thanks anyway. i'll just have to wait until i go back to dr and HOPEFULLY they can thoroughly answer my questions. have a nice Easter!

Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H. C. M. Forum.
Multiple cysts , we describe them as Poly Cystic Ovarian Disease ( P C O D).
The characteristic symptoms of PCOD are as following .
I am describing , so that you will find out the answer your query.

1 Due to high concentration of androgen patient develops hirsutism and acne.
2 menstrual irregularities , dysfunctional uterine bleeding or amenorrhea.
3 obesity with glucose intolerance.
4 Alteration in F S H/ L H hormones,
5 elevated level of testosterone
6 ultrasound finding of atretric follicles with increased ovarian stroma.
Your 2nd & 3rd cycle is due to PCOD.
In my opinion , bet in blood examination for above mentioned hormones .
Consult a surgeon and get his opinion.
Good luck.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor